# SDR 120B2020070900055

- Difficulty date: July 9, 2020
- Submitted: July 9, 2020
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,613 hours, 15,783 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 149T690273
- Condition: Punctured
- Location: Lt Mlg
- Part time: 99,613 hours, 15,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR HAS PUNCTURE DAMAGE (REPAIRED).
